MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 ALYTE Y-MESH GRAFT

C.R. BARD, INC. (COVINGTON) -1018233 ALYTE Y-MESH GRAFT
Model Number Y500
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bruise/Contusion (1754); Pain (1994); Injury (2348)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The sample was not returned.The finished product met all specifications prior to being released for general distribution.The instructions for use which accompanies all devices currently addresses potential risks associated with surgically implanted materials.The instructions for use states in the adverse events: ¿complications associated with the proper implantation of the alyte® y-mesh graft may include, but are not limited to those typically associated with surgically implantable materials including:postoperative hematoma, seroma, abscess or fistula formation, or scarring which may occur following the implant procedure.Urinary retention, bladder outlet obstruction and other voiding and defecatory dysfunctions.These conditions may be associated with over-correction/too much tension placed on the implant.Perforations or lacerations of vessels, nerves, bladder, bowel, urethra, rectum, or any viscera, which may occur during the implantation procedure.Irritation at the operative wound site which may elicit a foreign body response that leads to wound dehiscence, inflammation and/or infection.Extrusion through vaginal epithelium or erosion into surrounding viscera and/or mucosa.Inflammation, sensitization, pain, dyspareunia, scarification, contraction, device migration and failure of the procedure resulting in recurrence of vaginal wall prolapse.Urinary incontinence (stress and urge)." (b)(4).
 
Event or Problem Description
The patient's attorney alleged a deficiency against the device.Per additional information received, the patient has experienced pain, bruising around umbilicus, failed voiding trial, post void residual (urinary retention), sinus bradycardia, unable to void, foley catheter re-insertion, burning pain (burning sensation), urinary incontinence, back pain, cystocele (prolapse), pessary use, right leg tingling sensation, pelvic pain, dysuria, feels she can¿t empty bladder all the way, hip pain, blood in urine, inflammation, problems walking (ambulation difficulties), headaches, incisional pain, purulent drainage, candidiasis (fungal infection), cellulitis (bacterial infection) and nonsurgical interventions, pain, infection, urinary problems, urinary incontinence, recurrence, anxiety disorder and mania, bipolar, mood swings, chronic pain syndrome, diabetes mellitus type 2, hyperglycemia, chronic obstructive disease/restrictive lung disease (copd), joint pain/right hip pain/polyarthralgias (joint pain), sciatica, hip/back pain, hyperlipidemia/hypercholesterolemia, insomnia, elevated blood pressure/hypertension, swollen glands/sore throat, stomach spasms, right leg tingling sensation (tingling), ¿feels like she can¿t empty bladder all the way¿ (urinary retention), weight gain/weight loss (weight flux), suprapubic pain/pelvic pain (abdominal pain), dysuria, cystocele (prolapse), hematuria, acute bronchitis, headaches, thyroid goiter (thyroid problems), surgical wound with scant purulent drainage, candidiasis (fungal infection), bacteria in urine (bacterial infection) (urinary tract infection), required additional non-surgical interventions, candidiasis, chronic constipation, feelings of incomplete bladder emptying, increased pain in hip and back area, suprapubic pain, pessary trial, pelvic pain, dysuria, urinary incontinence, and anemia requiring a transfusion, urinary tract infections, kidney problems, sharp stomach pain, internal bleeding, lack of bowel control, diarrhea, blood in stool requiring blood transfusion, bowel obstruction, dyspareunia and hernias.

Brand Name
ALYTE Y-MESH GRAFT
Common Device Name
ALYTE Y-MESH GRAFT
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key9866238
Report Number1018233-2020-02006
Device Sequence Number19629067
Product Code OTO
UDI-Device Identifier00801741016165
UDI-Public(01)00801741016165
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K101722
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2015
Device Model NumberY500
Device Catalogue NumberY500
Device Lot NumberHUXA1441
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Device Age3 MO
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2020
Initial Report FDA Received Date03/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR
Patient Weight79